MathSciNet Relay Station
MathSciNet bibliographic data
MR766227 (86d:35130) 35Q20 (76U05)
Kim, Jong Uhn On the model equations which describe nonlinear wave motions in a rotating fluid. Trans. Amer. Math. Soc. 287 (1985), no. 1, 403–417.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement